# SDR 07FDEA00857

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING L/E FOUND CORROSION WITH EXF ON SKIN FIXED PANEL AT STA XOS 910-930.  REPAIRED SACRIFICIAL DOUBLER IAW SRM 57-10-00 FIG 19D SHT 1 VOL 1.  TOUCHED UP IAW SRM 51-21-01 VOL 2 PAG 21-25 AND SRM 51-21-02 VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I030694-1 SACRIFICIAL DOUBLER, I030694-3 ( 2EA ) INTERNAL REPAIR STRAP 3, I030694-4 (2EA) INTERNAL STRAP 4, I030694-2 ( 2EA ) INTERNAL REPAIR STRAP 2, I030694-1B (2EA) IAW SRM 57-10-00 FIG 19 VOL 1.
